# SDR JJBA20211015027

- Difficulty date: October 15, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 38,158 hours, 25,449 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER LEADING EDGE #612, HAS LARGE DENT 37 INCHES FROM I/B END. REPAIRED DENT IN RIGHT WING CENTER LEADING EDGE 612 37 INCHES FROM INBD END.
